# SDR UPS96205988

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT WING T/E PNL CRACKED AND LIFTING FWD OF NR 1 SPOILER I/B HINGE.  REPAIRED T/E PNL AT HINGE FITTING CUTOUT IAW UPS EO DC8-57-0654.
